if you are not sure what is causing the fever then I would think you need to be seen by your physician and even if you do just to be sure that there is no interaction with the two medications then I would at least give his office a call and allow them to put the question to him, especially if the fever is unexplained, I have family that takes Coumadin and we don't even use Advil or Tylenol with consulting the doctor, please take good care and the important thing is that you are given the medication that is safe and also takes care of the problem. best wishes,
While any of the over the counter fever reducers will affect the INR (your blood level of coumadin), the one that effects the least or the medicine of choice is generally Tylenol (acetominophen). Best to double check with the doctor's office, if you have an infection brewing, you need to see a doctor anyway.
Talk to the prescriber of your Coumadin. Even acetaminophen can shoot your PT/INR really high. Sometimes it is necessary to take medicines that will interact with your Coumadin. Many antibiotics will elevate the PT/INR but sometimes they are necessary. Your Dr just needs to be aware so they can test your PT/INR more often and adjust your coumadin dose accordingly.
I agree to ask your doctor.
I am lucky when I add any supplements to my diet my husband can check my blood that week at home. I think everything OTC effects coumadin, see interactions at: https://www.drugs.com/drug-interactions/warfarin,coumadin.html
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 11 answers
Posted 4 Apr 2011 • 2 answers
Posted 1 Apr 2012 • 1 answer
Yellow Fever Vaccine - Anybody know of Yellow Fever vaccinations and reactions to medicines and CRPS
Posted 22 Jul 2012 • 2 answers
Posted 9 Feb 2016 • 0 answers